Riccardo Salvati Manni
Riccardo Salvati Manni
Professor of Mathematics, Universita` di Roma
Verified email at mat.uniroma1.it - Homepage
Title
Cited by
Cited by
Year
Modular varieties with level 2 theta structure
RS Manni
American Journal of Mathematics 116 (6), 1489-1511, 1994
511994
The superstring cosmological constant and the Schottky form in genus 5
S Grushevsky, RS Manni
American journal of mathematics 133 (4), 1007-1027, 2011
322011
On the not identically zero Nullwerte of Jacobians of theta functions with odd characteristics
RS Manni
Advances in Mathematics 47 (1), 88-104, 1983
301983
Remarks on superstring amplitudes in higher genus
RS Manni
Nuclear physics B 801 (1-2), 163-173, 2008
282008
Modular forms for the even unimodular lattice of signature (2, 10)
E Freitag, RS Manni
arXiv preprint math/0511433, 2005
262005
Jacobians with a vanishing theta-null in genus 4
S Grushevsky, RS Manni
Israel Journal of Mathematics 164 (1), 303-315, 2008
252008
Gradients of odd theta functions
S Grushevsky, RS Manni
arXiv preprint math/0310085, 2003
252003
Modular forms of weight 8 for Γ g (1, 2)
M Oura, C Poor, RS Manni, DS Yuen
Mathematische Annalen 346 (2), 477-498, 2010
222010
Thetanullwerte and stable modular forms
RS Manni
American Journal of Mathematics 111 (3), 435-455, 1989
221989
The vanishing of two-point functions for three-loop superstring scattering amplitudes
S Grushevsky, RS Manni
Communications in Mathematical Physics 294 (2), 343-352, 2010
202010
Singularities of the theta divisor at points of order two
S Grushevsky, RS Manni
International Mathematics Research Notices 2007, 2007
192007
Some modular varieties of low dimension II
E Freitag, RS Manni
Advances in Mathematics 214 (1), 132-145, 2007
182007
The Burkhardt group and modular forms
E Freitag, RS Manni
Transformation groups 9 (1), 25-45, 2004
182004
Singularities of theta divisors and the geometry of A_5
G Farkas, S Grushevsky, RS Manni, A Verra
arXiv preprint arXiv:1112.6285, 2011
172011
Two generalizations of Jacobi's derivative formula
S Grushevsky, RS Manni
arXiv preprint math/0310106, 2003
162003
Cusp Forms of weight 2 for the group Γ2 (4, 8)
RS Manni, J Top
Amer. J. Math 115 (2), 455-486, 1993
161993
On Siegel three folds with a projective Calabi--Yau model
E Freitag, RS Manni
arXiv preprint arXiv:1103.2040, 2011
142011
Modular forms of the fourth degree
RS Manni
Classification of irregular varieties, 106-111, 1992
131992
Multiphase morphospace saturation in cyrtocrinid crinoids
M Romano, N Brocklehurst, R Manni, U Nicosia
Lethaia 51 (4), 538-546, 2018
122018
Some Siegel threefolds with a Calabi-Yau model II
E Freitag, RS Manni
arXiv preprint arXiv:1001.0324, 2010
122010
The system can't perform the operation now. Try again later.
Articles 1–20